Year 2019, Volume 23 , Issue 4, Pages 519 - 531 2019-08-01

Categories internal to crossed modules

Tunçar Şahan [1] , Jihad Jamil Mohammed [2]


In this study, internal categories in the category of the crossed modules are characterized and it has been shown that there is a natural equivalence between the category of crossed modules over crossed modules, i.e. crossed squares and the category of the internal categories within the category of crossed modules. Finally, we obtain examples of crossed squares using this equivalence.

Crossed module, internal category, crossed square
  • H.F. Akız, N. Alemdar, O. Mucuk and T. Şahan, “Coverings of internal groupoids and crossed modules in the category of groups with operations,” Georgian Mathematical Journal, vol. 20, no. 2, pp. 223–238, 2013.
  • Z. Arvasi, “Crossed Squares and 2-Crossed Modules of Commutative Algebras”, Theory and Applications of Categories, vol. 3, no. 7, pp. 160--181, 1997.
  • Z. Arvasi and T. Porter, “Freeness Conditions for 2-Crossed Modules of Commutative Algebras,” Applied Categorical Structures, vol. 6, no. 4, pp. 455--471, 1988.
  • R. Brown, “Coproducts of crossed P-modules: Applications to second homotopy groups and to the homology of groups,” Topology, vol. 23, pp. 337--345, 1984.
  • R. Brown and P.J. Higgins, “On the connection between the second relative homotopy groups of some related spaces,” Proceedings of the London Mathematical Society, vol. 36, pp. 193--212, 1978.
  • R. Brown, R. and J. Huebschmann, “Identities among relations,” in Low Dimensional Topology, London Mathematical Society Lecture Note Series, vol. 48, pp. 153--202, 1982.
  • R. Brown and J.-L. Loday, “Homotopical excision, and Hurwicz theorems, for n-cubes of spaces,” Proceedings of the London Mathematical Society, vol. 54, no. 3, pp. 176--192, 1987.
  • R. Brown and C.B. Spencer, “G-groupoids, crossed modules and the fundamental groupoid of a topological group,” Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen series A, vol. 79, no. 4, pp. 296--302, 1976.
  • D. Conduché, “Modules croisés généralisés de longueur 2,” Journal of Pure and Applied Algebra, vol. 34, pp. 155--178, 1984.
  • G.J. Ellis, “Higher dimensional crossed modules of algebras,” Journal of Pure and Applied Algebra, vol. 52, pp. 277--282, 1988.
  • M. Gerstenhaber, “On the deformation of rings and algebras,” Annals of Mathematics, vol. 84, pp. 1--19, 1966.
  • D. Guin-Walery, D. and J.-L. Loday, “Obstructions Alexcision en K-theorie Algebrique,” Springer Lecture Notes in Mathematics, vol. 854, pp. 179--216, 1981.
  • S. Lichtenbaum and M. Schlessinger, "The cotangent complex of a morphism", Transactions of the American Mathematical Society, vol. 128, pp. 41--70, 1967.
  • J.-L. Loday, “Spaces with finitely many non-trivial homotopy groups,” Journal of Pure and Applied Algebra, vol. 24, pp. 179--202, 1982.
  • O. Mucuk and H.F. Akız, “Monodromy groupoids of an internal groupoid in topological groups with operations,” Filomat, vol. 29, no. 10, pp. 2355--2366, 2015.
  • O. Mucuk, B. Kılıçarslan, T. Şahan and N. Alemdar, “Group-groupoids and monodromy groupoids,” Topology and its Applications, vol. 158, no. 15, pp. 2034--2042, 2011.
  • O. Mucuk and T. Şahan, “Coverings and crossed modules of topological groups with operations,” Turkish Journal of Mathematics, vol. 38, no. 5, pp. 833--845, 2014.
  • O. Mucuk, T. Şahan and N. Alemdar, “Normality and Quotients in Crossed Modules and Group-groupoids,” Applied Categorical Structures, vol. 23, pp. 415--428, 2015.
  • A. Mutlu and T. Porter, “Freeness Conditions for 2-Crossed Modules and Complexes,” Applied Categorical Structures, vol. 4, no. 8, pp. 174--194, 1998.
  • A. Mutlu and T. Porter, “Freeness Conditions for Crossed Squares and Squared Complexes,” Kluwer Academic Publishers, vol. 20, no. 8, pp. 345--368, 2000.
  • K.J. Norrie, “Crossed modules and analogues of group theorems”, Ph. D. Thesis, King's College, England, UK, 1987.
  • K.J. Norrie, “Actions and automorphisms of crossed modules,” Bulletin de la Société Mathématique de France, vol. 118, no. 2, pp. 129--146, 1990.
  • G. Orzech, “Obstruction theory in categories. I - II,” Journal of Pure and Applied Algebra, vol. 2, pp. 287--314, 315--340, 1972.
  • T. Porter, “Extensions, crossed modules and internal categories in categories of groups with operations,” Proceedings of the Edinburgh Mathematical Society, vol. 30, pp. 373--381, 1987.
  • J.H.C. Whitehead, “Note on a previous paper entitled "On adding relations to homotopy group",” Annals of Mathematics, vol. 47, pp. 806--810, 1946.
  • J.H.C. Whitehead, “On operators in relative homotopy groups,” Annals of Mathematics, vol. 49, pp. 610--640, 1948.
  • J.H.C. Whitehead, “Combinatorial homotopy II,” Bulletin of the American Mathematical Society, vol. 55, pp. 453--496, 1949.
Primary Language en
Subjects Mathematics
Published Date August 2019
Journal Section Research Articles
Authors

Orcid: 0000-0002-6552-4695
Author: Tunçar Şahan (Primary Author)
Institution: AKSARAY UNIVERSITY, FACULTY OF SCIENCE AND LETTERS, DEPARTMENT OF MATHEMATICS
Country: Turkey


Orcid: 0000-0001-5633-0971
Author: Jihad Jamil Mohammed
Institution: Wan Primary School
Country: Iraq


Dates

Application Date : October 20, 2018
Acceptance Date : December 20, 2018
Publication Date : August 1, 2019

Bibtex @research article { saufenbilder472805, journal = {Sakarya University Journal of Science}, issn = {1301-4048}, eissn = {2147-835X}, address = {}, publisher = {Sakarya University}, year = {2019}, volume = {23}, pages = {519 - 531}, doi = {10.16984/saufenbilder.472805}, title = {Categories internal to crossed modules}, key = {cite}, author = {Şahan, Tunçar and Mohammed, Jihad Jamil} }
APA Şahan, T , Mohammed, J . (2019). Categories internal to crossed modules. Sakarya University Journal of Science , 23 (4) , 519-531 . DOI: 10.16984/saufenbilder.472805
MLA Şahan, T , Mohammed, J . "Categories internal to crossed modules". Sakarya University Journal of Science 23 (2019 ): 519-531 <http://www.saujs.sakarya.edu.tr/en/issue/43328/472805>
Chicago Şahan, T , Mohammed, J . "Categories internal to crossed modules". Sakarya University Journal of Science 23 (2019 ): 519-531
RIS TY - JOUR T1 - Categories internal to crossed modules AU - Tunçar Şahan , Jihad Jamil Mohammed Y1 - 2019 PY - 2019 N1 - doi: 10.16984/saufenbilder.472805 DO - 10.16984/saufenbilder.472805 T2 - Sakarya University Journal of Science JF - Journal JO - JOR SP - 519 EP - 531 VL - 23 IS - 4 SN - 1301-4048-2147-835X M3 - doi: 10.16984/saufenbilder.472805 UR - https://doi.org/10.16984/saufenbilder.472805 Y2 - 2018 ER -
EndNote %0 Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi Categories internal to crossed modules %A Tunçar Şahan , Jihad Jamil Mohammed %T Categories internal to crossed modules %D 2019 %J Sakarya University Journal of Science %P 1301-4048-2147-835X %V 23 %N 4 %R doi: 10.16984/saufenbilder.472805 %U 10.16984/saufenbilder.472805
ISNAD Şahan, Tunçar , Mohammed, Jihad Jamil . "Categories internal to crossed modules". Sakarya University Journal of Science 23 / 4 (August 2019): 519-531 . https://doi.org/10.16984/saufenbilder.472805
AMA Şahan T , Mohammed J . Categories internal to crossed modules. SAUJS. 2019; 23(4): 519-531.
Vancouver Şahan T , Mohammed J . Categories internal to crossed modules. Sakarya University Journal of Science. 2019; 23(4): 531-519.